Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 94, NWS Norman, OK

June 17, 2023Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 17, 2023, 7:24 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 7:24 PM CDT (00:24 UTC)
Expired
Jun 17, 2023, 8:15 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 122 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:50 PM CDTTORNADO1 N Laverne, OKMultiple sources including broadcast media, OHP, and storm spotter. Time estimated from radar 7:50-7:55pm.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2103 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2103 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

107 
WFUS54 KOUN 180024
TOROUN
OKC045-059-180115-
/O.NEW.KOUN.TO.W.0094.230618T0024Z-230618T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
724 PM CDT Sat Jun 17 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Ellis County in northwestern Oklahoma...
  Southwestern Harper County in northwestern Oklahoma...

* Until 815 PM CDT.
    
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles northeast of Slapout, moving east at 35 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Laverne and May. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3681 10000 3676 9960 3643 9968 3654 10001
TIME...MOT...LOC 0023Z 277DEG 31KT 3668 10005 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Ware
1 follow-up statement
136 
WWUS54 KOUN 180100
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
800 PM CDT Sat Jun 17 2023

OKC045-059-180115-
/O.CON.KOUN.TO.W.0094.000000T0000Z-230618T0115Z/
Ellis OK-Harper OK-
800 PM CDT Sat Jun 17 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN ELLIS AND SOUTHWESTERN HARPER COUNTIES...
    
At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of May, moving east at 25 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Laverne and May. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3681 10000 3681 9999 3676 9960 3648 9967
      3652 9995 3654 10001
TIME...MOT...LOC 0100Z 272DEG 23KT 3668 9978 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:56 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 17, 6:56 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Sat Jun 17 2023

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 236 PM CDT Sat Jun 17 2023

Severe weather, including the potential for significant hail and
wind, will occur later this afternoon through tonight. There is
also a risk for tornadoes as the low-level jet strengthens this
evening. Water vapor imagery indicates an intense shortwave
trough associated with anomalous mid-level flow (~60 to 65 knot
500 mb) moving across Colorado early this afternoon. At the
surface, a diffuse boundary/effective warm front is slowly
advancing northward across Oklahoma and a dryline is tightening
across the Texas panhandle.

There will be three synoptic to mesoscale zones for severe
convective development as this shortwave trough approaches the
Southern Plains:

1) Ascent downstream from this trough is resulting in severe
convection developing across the High Plains of Colorado. These
thunderstorms will grow upscale into a mesoscale convective system
(MCS) that will advance southeastward across southwest Kansas and
eventually into northwest Oklahoma by mid-evening.

2) The effective warm front/retreating boundary ahead of the MCS
will be an additional focus for convection. Convective inhibition
is forecast to sufficiently weaken for discrete/supercellular
convection ahead of the MCS--most likely across northwest
Oklahoma. This may occur as early as 5 PM. Overtime, the MCS
should overtake the discrete convection as it approaches from the
northwest.

3) A dryline across the eastern Texas panhandle will be a third
focus for convection. A ~60 knot mid-level jet associated with the
shortwave trough will impinge on the dryline by mid to late
afternoon. Mid-level ascent combined with the dryline circulation
will likely be sufficient for isolated to scattered convection
along the dryline. These thunderstorms would move into western
north Texas and southwest Oklahoma and may also grow upscale into
a complex that would track near the Red River.

Initially, with any discrete convection across northwest Oklahoma
and western north Texas/south west Oklahoma, the primary hazard
will be large, potentially significant hail given the magnitude of
cloud layer shear (~80 to 90 knots) that is primarily in the
zonal direction (west to east).

As the MCS advances southeastward and convection consolidates,
damaging wind gusts will become the primary hazard; however, large
hail will remain a hazard with any embedded, locally intense
updrafts. In addition, with a strengthening low-level jet, there
will be a tornado risk with any embedded supercellular
structures/QLCS mesovortices (LCLs should also lower during the
evening).

Finally, heavy rainfall will occur with the most intense
thunderstorms. Any urban areas or locations with training
thunderstorms will have the potential for flooding.

The complex of thunderstorms is expected to exit southeast
Oklahoma by early Sunday morning. In the system's wake, a dry
Father's Day is expected with seasonable temperatures and abundant
sunshine.

Mahale

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 236 PM CDT Sat Jun 17 2023

For early next week, a ~595 dam mid-level ridge is progged to
expand northward into the Southern Plains with Oklahoma and north
Texas being on the northern periphery of its influence. The
attendant low-level thermal ridge will also expand northward with
850 mb temperatures rising to ~30 deg C across western north Texas
by Tuesday.

As a result, hot conditions will develop with temperatures ranging
from the low 90s across northeast Oklahoma to the mid 100s deg F
across western north Texas for Monday through Wednesday.
Confidence on the heat is high as even the 25th percentile of NBM
probabilistic guidance has highs near 100 deg F in Wichita Falls
on Tuesday.

Deterministic and ensemble guidance does indicate the ridge may
shift back to the southwest as a closed-low develops across the
eastern U.S. toward the latter half of the week. As a result, the
temperature forecast lowers slightly with an added chance for
showers and thunderstorms with northwest flow aloft.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Sat Jun 17 2023

Watching two main areas of strong to severe thunderstorms
early this evening. Storms across parts of northern and western
Texas may remain far enough south to mainly impact only the SPS
terminal through the evening. However, a more consolidated area
of storms is expected to move across at least the northern half
of Oklahoma. VFR conditions are expected in the pre storm
environment, but as storms potential move across terminal sites
later this evening and overnight, IFR visibility is expected along
with rather strong and erratic winds. Hail will also be a concern
with storms, especially through about 4-5Z.

It is possible that gusty easterly winds will occur after the
storms move east later tonight, especially across the
PNC/SWO/OKC/OUN sites. A northerly wind is expected during at
least the first part of Sunday with residual clouds decreasing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  84  65  93 /  80  10   0   0
Hobart OK         62  90  64  99 /  50   0   0   0
Wichita Falls TX  67  95  67 103 /  50   0   0   0
Gage OK           58  88  62  98 /  60   0   0   0
Ponca City OK     63  84  63  92 /  80  20   0   0
Durant OK         68  90  67  96 /  70  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...06
Hazardous weather outlook, Jun 17, 4:48 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
448 PM CDT Sat Jun 17 2023

OKZ004>048-050>052-TXZ083>090-182200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
448 PM CDT Sat Jun 17 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Thunderstorms will move into western Oklahoma and north Texas
from the Texas panhandle and into northwest Oklahoma from Kansas
this evening.

Initially, thunderstorms will be more discrete across western
Oklahoma and north Texas and will pose a risk of very large hail,
damaging winds, and a couple of tornadoes through early this
evening.

As the complex of storms from Kansas merges with these
thunderstorms, very strong damaging wind gusts, embedded
tornadoes, and heavy rainfall will become the primary hazards.

All this activity is expected to shift east of the area very late
tonight into early Sunday morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
should prepare for severe weather operations tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Heat...
Heat index values from 100 to 110 degrees are forecast Monday
through Wednesday of next week.

.Thunderstorms...
Thunderstorm chances return to parts of northern and western
Oklahoma Thursday and Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Jun 17, 7:01 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
701 PM CDT Sat Jun 17 2023

OKZ033-036-TXZ083-180030-
Harmon OK-Jackson OK-Hardeman TX-
701 PM CDT Sat Jun 17 2023

...Strong winds will impact portions of southwestern Jackson,
southeastern Harmon and northwestern Hardeman Counties through 730
PM CDT...

At 700 PM CDT, Doppler radar was tracking an area of showers with
strong winds near Kirkland, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eldorado, Gould, and Goodlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3454 10000 3469 9973 3444 9960 3430 10000
TIME...MOT...LOC 0000Z 239DEG 40KT 3442 10002

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mahale
Special weather statement, Jun 17, 7:12 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
712 PM CDT Sat Jun 17 2023

TXZ087-180045-
Knox TX-
712 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of northern Knox County
through 745 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Benjamin, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Gilliland and Truscott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3383 9983 3382 9983 3382 9976 3380 9975
      3381 9974 3380 9973 3382 9972 3380 9970
      3383 9969 3381 9966 3382 9964 3380 9963
      3378 9958 3380 9958 3379 9957 3380 9955
      3375 9948 3356 9999 3374 10000
TIME...MOT...LOC 0012Z 239DEG 40KT 3365 9998

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:26 PM CDTSpecial Weather StatementOUNRoger Mills34 min
Jun 17, 7:32 PM CDTSpecial Weather StatementOUNJackson28 min
Jun 17, 7:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
Jun 17, 7:44 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman46 min
Jun 17, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward41 min
Jun 17, 8:05 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward40 min
Jun 17, 8:07 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman38 min
Jun 17, 8:09 PM CDTTornado WarningOUNHarper, Woodward25 min
Jun 17, 8:25 PM CDTSevere Thunderstorm WarningOUNTillman35 min
Jun 17, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper, Woods, Woodward46 min
Jun 17, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills, Woodward44 min
Jun 17, 8:32 PM CDTTornado WarningOUNCotton16 min
Jun 17, 8:39 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr
Jun 17, 8:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens46 min
Jun 17, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward44 min
Jun 17, 9:10 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens50 min
Jun 17, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Blaine, Custer, Dewey, Ellis, Roger Mills and 1 more49 min
Jun 17, 9:12 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens2 hr
Jun 17, 9:17 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward43 min
Jun 17, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major and 1 more45 min
Jun 17, 9:33 PM CDTSpecial Weather StatementOUNBryan27 min
Jun 17, 9:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love48 min
Jun 17, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more40 min
Jun 17, 9:56 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita49 min
Jun 17, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble51 min
Jun 17, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more61 min
Jun 17, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Grady and 7 more41 min
Jun 17, 10:21 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Johnston, Murray, Pontotoc3 hr
Jun 17, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Dewey, Roger Mills, Washita49 min
Jun 17, 10:41 PM CDTTornado WarningOUNGarfield, Logan, Noble, Payne22 min
Jun 17, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 4 more38 min
Jun 17, 10:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Logan, Noble, Payne50 min
Jun 17, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Coal47 min
Jun 17, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita46 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningOUNCuster, Washita34 min
Jun 17, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more38 min
Jun 17, 11:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Noble, Payne, Pottawatomie, Seminole51 min
Jun 17, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Lincoln, McClain, Murray, Oklahoma and 3 more49 min
Jun 17, 11:28 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston2 hr
Jun 17, 11:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne20 min
Jun 17, 11:46 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Kiowa, Washita3 hr
Jun 17, 11:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa38 min
Jun 18, 12:12 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole14 min
Jun 18, 12:22 AM CDTSpecial Weather StatementOUNGrady23 min
Jun 18, 12:26 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
Jun 18, 12:47 AM CDTSpecial Weather StatementOUNGarvin, McClain28 min
Jun 18, 12:58 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 18, 1:06 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie39 min
Jun 18, 1:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole26 min
Jun 18, 2:30 AM CDTSpecial Weather StatementOUNGrady30 min
Jun 18, 2:31 AM CDTSpecial Weather StatementOUNJefferson29 min
Jun 18, 2:43 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain19 min
Jun 18, 2:45 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love18 min
Jun 18, 3:36 AM CDTSpecial Weather StatementOUNLove24 min
Jun 18, 3:50 AM CDTSpecial Weather StatementOUNGarvin25 min
Jun 18, 4:01 AM CDTSpecial Weather StatementOUNMarshall29 min
Jun 18, 4:06 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall24 min
Jun 18, 4:14 AM CDTSpecial Weather StatementOUNGarvin31 min
Jun 18, 4:31 AM CDTSpecial Weather StatementOUNCarter29 min
Jun 18, 4:40 AM CDTSevere Thunderstorm WarningOUNCarter35 min
Jun 18, 4:50 AM CDTSpecial Weather StatementOUNCoal, Pontotoc25 min
Jun 18, 5:13 AM CDTSpecial Weather StatementOUNMarshall32 min
Jun 18, 5:20 AM CDTSpecial Weather StatementOUNBryan25 min
Jun 18, 5:24 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall13 min
Jun 18, 2:44 PM CDTHeat AdvisoryOUNCotton, Jefferson, Love, Tillman30 hr
Jun 18, 2:44 PM CDTHeat AdvisoryOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more54 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.